# SDR AALA2019032979034

- Difficulty date: March 26, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 13,001 hours, 5,831 cycles
- System (JASC): 4990 · APU Oil System
- Part: Switch
- Part number: 38763302
- Condition: Malfunctioned
- Location: Apu Oil Qty
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE REPORTED COMING FROM THE APU TAIL PIPE.  ACCOMPLISHED TSM IAW TSM 49-00-81-810,  NO FAULTS NOTED.  THE AIRCRAFT WAS GROUNDED.   REMOVED AND REPLACED APU OIL QTY SWITCH IAW AMM 49-93-16. OPS CHECKED OK.
